Keyword : algebraic attacks


On the Nonlinearity and Affine Equivalence Classes of C-F Functions
Lei SUN Fangwei FU Xuang GUANG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2016/06/01
Vol. E99-A  No. 6 ; pp. 1251-1254
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
Boolean functionsalgebraic attacksalgebraic immunityaffine equivalence
 Summary | Full Text:PDF

A Class of 1-Resilient Functions in Odd Variables with High Nonlinearity and Suboptimal Algebraic Immunity
Yusong DU Fangguo ZHANG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2012/01/01
Vol. E95-A  No. 1 ; pp. 417-420
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
stream ciphersalgebraic attacksBoolean functionsalgebraic immunitynonlinearityresiliency
 Summary | Full Text:PDF

A Note on “On the Construction of Boolean Functions with Optimal Algebraic Immunity”
Yuan LI Haibin KAN Kokichi FUTATSUGI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2011/09/01
Vol. E94-A  No. 9 ; pp. 1877-1880
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
algebraic attacksalgebraic degreealgebraic immunityBoolean functions
 Summary | Full Text:PDF

Constructing Even-Variable Symmetric Boolean Functions with High Algebraic Immunity
Yuan LI Hui WANG Haibin KAN 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2011/01/01
Vol. E94-A  No. 1 ; pp. 362-366
Type of Manuscript:  PAPER
Category: Cryptography and Information Security
Keyword: 
algebraic attacksalgebraic immunitysymmetric Boolean functionsconstructioncount
 Summary | Full Text:PDF

Relation between the XL Algorithm and Grobner Basis Algorithms
Makoto SUGITA Mitsuru KAWAZOE Hideki IMAI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2006/01/01
Vol. E89-A  No. 1 ; pp. 11-18
Type of Manuscript:  Special Section PAPER (Special Section on Cryptography and Information Security)
Category: Symmetric Key Cryptography
Keyword: 
algebraic attacksGrobner basis algorithmF4XL algorithm
 Summary | Full Text:PDF